# SDR AALA202209234915

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N306SP
- Make and model: Boeing 737823
- Aircraft serial: 44480
- Aircraft time: 4,744 hours, 1,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Row 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 21 LEFT EMERGENCY LIGHT CAME OFF. REMOVED AND REPLACED LIGHT ASSEMBLY.
